# SDR NACA2024032300001

- Difficulty date: March 23, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,478 hours, 15,455 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Rt Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MI RH ENGINE NO BLEED. ACCOMPLISHED FIM 36-10 FT 837 AND FIM 36-20-00-01. RESET AIR SUPPLY BITE MODULE AND RESECURED PRV ACTUATOR PRESSURE HOSE. ENGINE IDLE RUN UP OPS CHECK GOOD PER AMM 71-00-00
